# SDR AWXA200100594

- Difficulty date: November 25, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Switch
- Part number: C60AA0062
- Part serial: 0672
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 20,617 hours, 9,506 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 614 - 10 MIN AFTER TAKEOFF FROM SAN TO PHX ECAM MESSAGE APPEARED FOR YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL.  FLIGHT CONTINUED TO PHX MAKING AN UNEVENTFUL LANDING.  MAINTENANCE VERIFIED NO FLUID LOSS AND TROUBLESHOT SYSTEM REPLACING A YELLOW HYDRAULIC SYSTEM PRESSURE SWITCH 3151GN WITH NO HELP.  PLACED YELLOW HYDRAULIC LOW LEVEL INDICATION ON MEL 29-30-04 COND 5.  MAINTENANCE REPLACED YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL SWITCH IAW AMM 29-13-41-000-004, LEAK AND OPERATIONAL CHECK WAS GOOD.
